Our expert says:
Gosh, lize, if you feel the need to weep over a 75 % performance, what on earth do all the lesser mortals in the class do ? Sounds like you're a bit of an over-achiever, driving yourself too hard with excessive expectations. Drug-wise I'm always reluctant to start a new medication DURING exams, because your reactions are ubnpredictablem and this isn't the time to experiment. If one can start earlier, I usually suggest Buspirone, which has NO useful immediate effects, but over a couple of weeks is an effctive anti-anxiety med that doesn't induce drowsiness or dependency or interfere with memory. As I don't prescribe ( obviously ) any of the non-prescription tablets, I don't SEE the effects of Calmettes, etc, though I'd think they could make one drowsy. Surely there must be a psychologist available to medical students, through student health, who can teach you quickly the routine of self-relaxation, which can help you to rapidly produce calm without drowsiness, whenever you need it, by progressively relaxing the muscles in your body while sitting comfortably, working your way through the body muscles ( also a good anatomy revision here !) and telling yourself positive messages about feeling calm, concentrated, and alert.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.